# SDR 2004UALA00855

- Difficulty date: August 29, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 39,716 hours, 14,667 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER CHORD CORRODED AT STA 1640 RBL 52.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED REPAIR CHORD.
